# SDR UPS04242433

- Difficulty date: May 11, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,286 hours, 41,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON SEAT TRACK FLANGE AT BS 495, RBL 62.5.  REPAIRED IAW SRM 53-10-5, FIG 1.
